Search for

Bibliographia Humboldtiana Index

Bibliographia Humboldtiana

Publications in 2017


Batkai, Prof. Dr. Andras

Pädagogische Hochschule Vorarlberg, Austria
Field of research: Analysis
Host: Prof. Dr. Christian Lubich Eberhard Karls Universität Tübingen
  • András Bátkai, Marjeta Kramar Fijavž, Abdelaziz Rhandi: Positive Operator Semigroups. Basel: Birkhäuser Basel, 2017, 18+364 pp. [applied functional analysis, nonnegative matrices, operator semigroups].

Bobkov, Prof. Dr. Sergey Germanovich

University of Minnesota, United States of America
Field of research: Analysis
Host: Prof. Dr. Alexander Grigor'yan Universität Bielefeld
  • Sergey Bobkov: Asymptotic expansions for products of characteristic functions under moment assumptions of non-integer orders. In: The IMA Volumes in Mathematics and its Applications. Concentration, Convexity and Discrete Structures. (Ed. Eric Carlen, Mokshay Madiman, Elisabeth Werner) Springer, 2017, p. 297 - 357.

  • Sergey Bobkov: Concentration properties of restricted measures with applications to non-Lipschitz functions. In: Geometric Aspects of Functional Analysis, Lecture Notes in Mathematics. 2169, 2017, p. 25 - 53.

  • Sergey Bobkov: Berry-Esseen bounds and Edgeworth expansions in the central limit theorem for transport distances. In: Probability Theory and Related Fields. 2017, [Central Limit Theorem, Transport Distances, Edgeworth Expansions, Coupling].

Bouza Allende, Prof. Dr. Gemayqzel

Universidad de la Habana, Cuba
Field of research: Applied mathematics
Host: Prof. Dr. Christiane Tammer Martin-Luther-Universität Halle-Wittenberg
  • Gemayqzel Bouza and Christiane Tammer. : Nonlinear scalarizing functionals for computing minimal points under variable ordering structures. In: Applied Analysis and Optimization. 1, 2017, p. 67 - 97 [vector optimization, variable domination structure, scalarization, algorithm].

David, Dr. Liana

Universität Hamburg, Germany
Field of research: Geometry
Host: Prof. Dr. Claus Hertling Universität Mannheim
  • Liana David, Claus Hertling : Regular F-manifolds: initial conditions and Frobenius metrics. In: Annali della Scuola Normale Superiore di Pisa . XVII, 2017, p. 1121 - 1152 [F-manifolds, Frobenius manifolds, meromorphic connections ].

  • Dmitri V. Alekseevsky, Liana David : Prolongation of Tanaka structures: an alternative approach. In: Annali di Matematica Pura ed Applicata . 196, 2017, p. 1137 - 1164 [G-structures, Tanaka structures, prolongations, quasi-gradations, torsion function ].

Donninger, Dr. Roland

Universität Wien, Austria
Field of research: Analysis
Host: Prof. Dr. Herbert Koch Rheinische Friedrich-Wilhelms-Universität Bonn
  • Roland Donninger, Birgit Schörkhuber: Stable blowup for wave equations in odd space dimensions. In: Annales de l'Institut Henri Poincaré - Analyse Non Linéaire. 34, 2017, p. 1181 - 1213.

  • Roland Donninger: Strichartz estimates in similarity coordinates and stable blowup for the critical wave equation. In: Duke Mathematical Journal. 166, 2017, p. 1627 - 1683.

  • Matthew Creek, Roland Donninger, Wilhelm Schlag, Stanley Snelson: Linear stability of the Skyrmion. In: International Mathematics Research Notices. 8, 2017, p. 2497 - 2537.

  • Athanasios Chatzikaleas, Roland Donninger, Irfan Glogić: On blowup of co-rotational wave maps in odd space dimensions. In: Journal of Differential Equations. 263, 2017, p. 5090 - 5119.

  • Annegret Burtscher, Roland Donninger: Hyperboloidal evolution and global dynamics for the focusing cubic wave equation. In: Communications in Mathematical Physics. 353, 2017, p. 549 - 596.

  • Pawel Biernat, Roland Donninger, Birgit Schörkhuber: Stable self-similar blowup in the supercritical heat flow of harmonic maps. In: Calculus of Variations and Partial Differential Equations. 56, 2017.

Ganesan, Dr. Sashi Kumaar

Indian Institute of Science, Bangalore, India
Field of research: Numerical analysis
Host: Prof. Dr. Lutz Tobiska Otto-von-Guericke-Universität Magdeburg
  • Sashikumaar Ganesan and Lutz Tobiska: Finite Elements: Theory and Algorithms. India: Cambridge University Press, 2017, 220 pp. [Finite elements, Numerical methods, Computational Science, Algorithms].

Gatsinzi, Dr. Jean-Baptiste

Botswana International University of Science and Technology (BIUST), Botswana
Field of research: Topology
Host: Prof. Dr. Hans-Joachim Baues Max-Planck-Institut für Mathematik
  • Jean Baptiste Gatsinzi: BV structure on the Hochschild cohomology of Sullivan algebras. In: Journal of the Egyptian Mathematical Society. 0, 2017, p. 0 - 0 [Algebraic Topology].

Hazrat, Prof. Roozbeh

University of Western Sydney, Australia
Field of research: Algebra
Host: Prof. Dr. Joachim Cuntz Westfälische Wilhelms-Universität Münster
  • Roozbeh Hazrat, Raimund Preusser: Applications of normal forms for weighted Leavitt path algebras. In: Algebra and Representation Theory. 20, 2017, p. 1061 - 1083.

Karabash, Dr. Illia

National Academy of Sciences of Ukraine, Germany
Field of research: Analysis
Host: Prof. Dr. Herbert Koch Rheinische Friedrich-Wilhelms-Universität Bonn
  • Illya M. Karabash, Olga M. Logachova, Ievgen V. Verbytskyi: Nonlinear Bang–Bang Eigenproblems and Optimization of Resonances in Layered Cavities. In: Integral Equations and Operator Theory. 88(1), 2017, p. 15 - 44 [high-Q, photonic crystal, quality-factor, Pareto optimal structural design, resonance perturbation].

  • Illya M. Karabash, Olga M. Logachova, and Ievgen V. Verbytskyi: Overdamped modes and optimization of resonances in layered cavities. In: Methods of Functional Analysis and Topology. 23(03), 2017, p. 252 - 260. [Dissipation frequencies, damped string, layered optical cavity, optimal design, spectral optimization].

  • Sergio Albeverio, Illya M Karabash: Resonance free regions and non-Hermitian spectral optimization for Schrödinger point interactions. In: Operators and Matrices. 11(4), 2017, p. 1097 - 1117 [Exponential polynomial, Pareto optimal design, high-Q cavity, quasi-normal eigenvalue, scattering pole, delta-interaction, zero-range.].

Koley, Dr. Ujjwal

Tata Institute of Fundamental Research, India
Field of research: Analysis
Host: Prof. Dr. Christian Klingenberg Julius-Maximilians-Universität Würzburg
  • Ujjwal Koley, and Peder Aursand: High-order Energy Stable Numerical Schemes for a Nonlinear Variational Wave Equation Modeling Nematic Liquid Crystals in Two Dimensions. In: International Journal of Numerical Analysis and Modeling. 14(1), 2017, p. 20 - 47 [Nonlinear variational wave equation, energy preserving scheme, energy stable scheme, discontinuous Galerkin method, higher order scheme.].

  • Peder Aursand, and Ujjwal Koley: Local discontinuous Galerkin schemes for a nonlinear variational wave equation modelling liquid crystals. In: J. Comput. Appl. Math.. 317, 2017, p. 478 - 499 [Discontinuous Galerkin method; Hyperbolic equations; Nematic liquid crystals].

  • Ujjwal Koley, Ananta Majee, and Guy Vallet: Continuous dependence estimate for a degenerate parabolic-hyperbolic equation with Levy noise. In: Stoch. Partial Differ. Equ. Anal. Comput.. 5(2), 2017, p. 145 - 191 [Degenerate parabolic–hyperbolic equation; Levy noise; Young measures; Rate of convergence; Fractional BV estimates ].

  • Ujjwal Koley, Nils Henrik Risebro, Christoph Schwab, and Franziska Weber: A multilevel Monte Carlo finite difference method for random scalar degenerate convection-diffusion equations. In: J. Hyperbolic Differ. Equ.. 14(3), 2017, p. 415 - 454 [Degenerate convection–diffusion equation; rate of convergence; random entropy solution; finite difference schemes; Monte Carlo method ].

Kravvaritis, Dr. Christos

National Technical University of Athens, Greece
Field of research: Numerical analysis
Host: Prof. Dr. Thomas Huckle Technische Universität München
  • Univ.-Prof. Dr. Thomas K. Huckle, Dr. Christos D. Kravvaritis: Properties of submatrices of Sylvester Hadamard matrices. In: Linear and Multilinear Algebra. 65, 2017, p. 1629 - 1642 [Sylvester Hadamard matrices, eigenvalues, principal submatrices].

Lauret, Dr. Emilio

Universidad Nacional de Cordoba, Argentina
Field of research: Geometry
Host: Prof. Dr. Dorothee Schüth Humboldt-Universität zu Berlin
  • Emilio A. Lauret and Fiorela Rossi Bertone.: Multiplicity formulas for fundamental strings of representations of classical Lie algebras. In: Journal of Mathematical Physics. 58, 2017, p. 111703 [Weight multiplicity, fundamental string].

Masjed-Jamei, Prof. Dr. Mohammad

K. N. Toosi University of Technology, Germany
Field of research: Analysis
Host: Prof. Dr. Wolfram Koepf Universität Kassel
  • Iván Area, Mohammad Masjed-Jamei: A class of symmetric q-orthogonal polynomials with four free parameters. In: Bulletin des Sciences Mathématiques. 141, 2017, p. 785 - 801 [Extension of q-difference Sturm–Liouville problems with symmetric solutions, Symmetric q-orthogonal polynomials, Self-adjoint equation, q-eigenfunctions].

  • Mohammad Masjed-Jamei, A.H. Salehi Shayegan: A Numerical Method for Solving Ricatti Differential Equations. In: Iranian Journal of Mathematical Sciences and Informatics. 12, 2017, p. 51 - 71 [Riccati differential equations, Adams-Bashforth rules, Weighting factor, Nonlinear differential equations, Stirling numbers.].

Milman, Prof. Dr. Vitali

Tel Aviv University, Israel
Field of research: Analysis
Host: Prof. Dr. Hermann König Christian-Albrechts-Universität zu Kiel
  • Vitali Milman, Hermann König: Rigidity of the chain rule and nearly submultiplicative functions. In: Lecture Notes in Mathematics. 2169, 2017, p. 235 - 264.

  • Vitali Milman, Hermann König: The chain rule operator equation for polynomials and entire functions. In: IMA Volumes in Mathematics and its Applications. 2017, p. 1 - 11.

Morozov, Prof. Dr. Andrey

Russian Academy of Sciences, Russian Federation
Field of research: Logics and fundamentals of mathematics
Host: Prof. Dr. Peter Koepke Rheinische Friedrich-Wilhelms-Universität Bonn
  • Peter Koepke, Andrey Morozov: The computational power of infinite time Blum-Shub-Smale machines. In: Algebra and Logic. 56, No. 1, 2017, p. 37 - 62 [infinite time Blum–Shub–Smale machines, infinite computations, iterated jump, ITBM, BSS machines, computable reals].

Munteanu, Dr. Ionut

Alexandru Ioan Cuza University, Romania
Field of research: Applied mathematics
Host: Prof. Dr. Michael Röckner Universität Bielefeld
  • Ionut Munteanu: Stabilization of stochastic parabolic equations with boundary-noise and boundary-control. In: Journal of Mathematical Analysis and Applications. 449 (1), 2017, p. 829 - 842 [heat equation, Neumann boundary conditions, boundary noise, feedback controller, eigenfunctions].

Nguyen, Prof. Dr. Thieu Huy

Hanoi University of Science and Technology, Vietnam
Field of research: Analysis
Host: Prof. Dr. Matthias Hieber Technische Universität Darmstadt
  • Thieu Huy Nguyen, Quy Dang Ngo: Dichotomy and periodic solutions to partial functional differential equations. In: Discrete and Continuous Dynamical Systems - Series B. 22 , 2017, p. 3127 - 3144 [Exponential dichotomy, Bounded solutions, Ergodic methods, periodic solutions, Delay Functional PDE].

Petridis, Prof. Yiannis

University College London, United Kingdom
Field of research: Analysis
Host: Prof. Dr. Günter Harder Max-Planck-Institut für Mathematik
  • Yiannis Petridis, Morten Risager: Local average in hyperbolic lattice point counting with an Appendix by Niko Laaksonen. In: Math. Z.. 285, 2017, p. 1319 - 1344.

Pritsker, Prof. Dr. Igor E.

Oklahoma State University, United States of America
Field of research: Analysis
Host: Prof. Dr. Stephan Ruscheweyh Julius-Maximilians-Universität Würzburg
  • I. E. Pritsker: Inequalities for integral norms of polynomials via multipliers. In: Progress in Approximation Theory and Applicable Complex Analysis. (Ed. N. K. Govil et al.) New York: Springer, 2017, p. 83 - 104.

Pyakurel, Dr. Urmila

Tribhuvan University, Germany
Field of research: Applied mathematics
Host: Prof. Dr. Stephan Dempe Technische Universität Bergakademie Freiberg
  • Urmila Pyakurel, Tanka Nath Dhamala: Evacuation planning by earliest arrival contraflow. In: Journal of Industrial & Management Optimization. 13, 2017, p. 489 - 503 [Evacuation planning, transportation planning, earliest arrival flow, contraflow, complexity.].

Radchenko, Prof. Dr. Vadym

Kiev National University - Taras Shevchenko -, Ukraine
Field of research: Probability calculus, theory of probabilities, stochastics
Host: Prof. Dr. Martina Zähle Friedrich-Schiller-Universität Jena
  • Vadym Radchenko, Nelia Stefans’ka : Fourier transform of general stochastic measures. In: Theory of Probability and Mathematical Statistics. 94, 2017, p. 151 - 158 [Stochastic measure, Fourier transform of stochastic processes, weak convergence, stochastic heat equation].

  • Vadym Radchenko, Nelia Stefans'ka: The Fourier series and Fourier -- Haar series of stochastic measures. In: Teoriya imovirnostey ta matematychna statystyka (Theory of Probability and Mathematical Statistics) . . 96, 2017, p. 155 - 162 [Stochastic measure, Fourier series of random processes, Fourier-Haar series of random processes, stochastic heat equation].

Shehu, Dr. Yekini

University of Nigeria, Germany
Field of research: Analysis
Host: Prof. Dr. Christian Kanzow Julius-Maximilians-Universität Würzburg
  • Yekini, Shehu: Approximation of common solutions to proximal split feasibility problems and fixed point problems. In: Fixed Point Theory. 18, 2017, p. 361 - 374 [proximal split feasibility problems; Moreau–Yosida approximate; fixed point problems; strong convergence; Hilbert spaces].

  • Christian Kanzow, Yekini Shehu: Generalized Krasnoselskii-Mann-type Iterations for Nonexpansive Mappings in Hilbert Spaces. In: Computational Optimization and Applications. 67, 2017, p. 595 - 620 [Krasnoselskii–Mann iteration, Nonexpansive operators, Weak convergence, Strong convergence, Splitting methods, Fermat–Weber problem, Alternating projection method, Hilbert spaces].

  • Jose Y. Bello Cruz, Yekini Shehu: An iterative method for split inclusion problems without prior knowledge of operator norms. In: J. Fixed Point Theory Appl.. 19, 2017, p. 2017 - 2036 [split inclusion problems; maximal monotone operators; strong convergence; Banach spaces].

  • Yekini Shehu, Olaniyi S. Iyiola: Strong Convergence Result for Monotone Variational Inequalities. In: Numer. Algor.. 76, 2017, p. 259 - 282 [monotone operators; variational inequalities; strong convergence; Hilbert spaces.].

Tran Nhan Tam, Dr. Quyen

Da Nang University of Education, Vietnam
Field of research: Applied mathematics
Host: Prof. Dr. Michael Hinze Universität Hamburg
  • [4] Michael Hinze, Bernd Hofmann and Tran Nhan Tam Quyen: Variational method for reconstructing the source in elliptic systems from boundary observations. In: (Submitted). 2017, p. 1 - 20.

Vlachos, Prof. Dr. Theodoros

University of Ioannina, Greece
Field of research: Pure mathematics
Host: Prof. Dr. Jost-Hinrich Eschenburg Universität Augsburg
  • M. Dajczer and Th. Vlachos: A class of minimal submanifolds in spheres. In: J. Math. Soc. Japan. 69, 2017, p. 1197 - 1212.

  • M. Dajczer, Th. Kasioumis, A. Savas-Halilaj and Th. Vlachos: Complete minimal submanifolds with nullity in Euclidean space. In: Math. Z. 287, 2017, p. 481 - 91.

White, Prof. Dr. Stuart Andrew

University of Glasgow, United Kingdom
Field of research: Pure mathematics
Host: Prof. Dr. Wilhelm Winter Westfälische Wilhelms-Universität Münster
  • Aaron Tikuisis, Stuart White, Wilhelm Winter: Quasidiagonality of Nuclear C*-algebras. In: Annals of Mathematics. 185, 2017, p. 229 - 284.

Xiang, Prof. Dr. Daohong

Zhejiang Normal University, People's Republic of China
Field of research: Applied mathematics
Host: Prof. Dr. Andreas Christmann Universität Bayreuth
  • Zheng-Chu Guo, Dao-Hong Xiang,Xin Guo, Ding-Xuan Zhou: Thresholded spectral algorithms for sparse approximations. In: Analysis and Applications. 15, 2017, p. 433 - 455 [Learning theory; thresholded spectral algorithm; sparsity; learning rate].

Zhou, Dr. Yue

National University of Defense Technology, People's Republic of China
Field of research: Combination theory, graph theory
Host: Prof. Dr. Dieter Jungnickel Universität Augsburg
  • Nicola Durante, Rocco Trombetti, Yue Zhou: Hyperovals in Knuth's binary semifield planes. In: European Journal of Combinatorics. 62, 2017, p. 77 - 91.

  • Francesco Belardo, Yue Zhou: Signed Graphs with extremal least Laplacian eigenvalue. In: Linear Algebra and its Applications. 497, 2017, p. 167 - 180.